# SDR ASAA2013070495470

- Difficulty date: July 4, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 12,902 hours, 3,933 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 28B5457STYLEC
- Part serial: 67B0897
- Condition: Failed
- Part time: 4,879 hours, 7,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND SILVER METALIC TAPE HANGING OUT OF APU STARTER/GENERATOR FILTER GROUNDED.  REPLACED APU STARTER/GENERATOR IAW AMM TASK 49-41-21-000-801 AND 49-41-21-400-801.  GROUND VERIFICATION CHECKED GOOD.
